# SDR 4AER201505120002

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Filed by: Aersale Inc, repair station 4AER685B
- Aircraft: N302MS
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 49,194 hours, 29,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Part serial: NSN
- Condition: Cracked
- Location: Bs 727f
- Part time: 49,194 hours, 29,550 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF AD2003-14-06, FOUND TWO CRACKS,IN SKIN AT FS 727F, BETWEEN STRINGER 25L AND 26L.
